ArxivLens
PubMed family medicine Humans

Hepatotoxicity induced by MK-677.

Amin, Md Shahnoor, Cobani, Era, Hasso, Muneer, Kumbar, Lalathaksha

pubmed-40675653 BMJ case reports, Vol. 18, No. 7, (2025) DOI: 10.1136/bcr-2025-265728 Published Jul 17, 2025
Read paper
More tools
View PDF

Abstract

MK-677, a growth hormone secretagogue, is gaining popularity among performance-enhancing supplements. While its side effects include oedema, increased appetite and muscle pain, reports of hepatotoxicity are scarce. Here we present the case of an otherwise healthy man in his early 30s, who developed transaminitis after consuming MK-677 for 2 months before presentation. Liver function tests eventually returned to normal limits after stopping the supplement.

AI Key Findings

Get AI-generated insights about this paper's methodology, results, significance, and more — available when analysis has been generated.

Paper preview View the original document

How to Cite This Paper

Reference manager: RIS EndNote

Discussion 0

This website uses cookies to ensure you get the best experience. Learn more